# SDR SWAA064538

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 64,552 hours, 60,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546569
- Condition: Cracked
- Location: Bs 947 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE BELTFRAME CRACKED AT BS 947, STR 18L.  REMOVED AND REPLACED FRAME SECTION PER SRM.
